# SDR SWAA2022030768837

- Difficulty date: February 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STAB LOWER SKIN HSS 193.90, I/B ROW 9 CRACK :0.75'. CUT OUT DAMAGED AREA AT LT HORIZ. STAB. LOWER SKIN STA 193.90 (2 PLACES) 17' AND 24' FROM FWD EDGE PER B737-700 SRM 55-10-01-2R-11 FIG. 204.  PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS.  PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS WITHIN REPAIR AREA IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS.  FABRICATED FILLERS (2EA) IAW SRM 55-10-01-2R-11 FIG. 204.  FABRICATION DOUBLER REPAIR IAW SRM 55-10-01-2R-11 FIG. 204
